About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 517296, 4 pages
http://dx.doi.org/10.1155/2013/517296
Research Article

Sufficiency Criteria for a Class of -Valent Analytic Functions of Complex Order

Department of Mathematics, Abdul Wali Khan University, Mardan 23200, Pakistan

Received 21 December 2012; Accepted 26 February 2013

Academic Editor: Fuding Xie

Copyright © 2013 Muhammad Arif. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Arif, “Sufficiency Criteria for a Class of -Valent Analytic Functions of Complex Order,” Abstract and Applied Analysis, vol. 2013, Article ID 517296, 4 pages, 2013. doi:10.1155/2013/517296